MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT
Model Number GF-210RA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the multigas unit was working intermittently during a procedure.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Concomitant medical device information was requested from the customer, but they only knew that it was being used with a csm-1901, but they did not know the serial number.
 
Event or Problem Description
The biomedical engineer reported that the multigas unit was working intermittently during a procedure.No patient harm reported.
 
Additional Manufacturer Narrative
Details of the complaint: on (b)(6) 2019, customer at medical center @ (b)(6) reported the multigas unit (gf-210ra sn: (b)(6)) was intermittently going in and out.Service requested: repair.Service performed: upgrade firmware of cd-314p-02 from ver-04.08.00 to ver-04-23.01 per mtbin 038.Investigation result: review shows the unit displaying "gas external device failure" error message.The investigation under irc-nka300155492 concluded that for gf-210ra revision cb and onward with sensor unit cd-314p revision 2 (serial numbers (b)(6)) needed a firmware upgrade.Revision 2 of cd-314p utilized a new pump with a slight difference in specification.The sensor unit detects this small difference and outputs message of gas device error.The resolution was to perform a firmware upgrade.The root cause of the error message on serial number (b)(6) was due to firmware requiring upgrade.Serial numbers above (b)(6) are not affected.Investigation conclusion: the root cause of the error message on serial number (b)(6) was due to firmware requiring upgrade.D11: concomitant medical device information was requested from the customer, but they only knew that it was being used with a csm-1901, but they did not know the serial number.
 
Event or Problem Description

Brand Name
GF-210RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8872044
Report Number8030229-2019-00348
Device Sequence Number13509532
Product Code CCK
UDI-Device Identifier04931921115305
UDI-Public04931921115305
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
Report Date (Section F) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210RA
Device Catalogue NumberGF-210RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2019
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer12/19/2019
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CSM-1901; CSM-1901
Date Report Sent to FDA12/19/2019